Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 26, 2011, 6:39 PM EDT for Wilcox County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 6:39 PM EDT (22:39 UTC)
- Expired
- May 26, 2011, 7:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 72 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 7:12 PM EDT | TSTM WND DMG | 5 Nnw Rochelle, GA | THREE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 516 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
038
WWUS82 KFFC 262239
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU MAY 26 2011
GAZ108-262315-
639 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WILCOX COUNTY UNTIL 715 PM EDT...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOUBLE RUN...MOVING NORTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DOUBLE RUN...SEVILLE...PITTS...PLEASANT VIEW...
ROCHELLE...POPE CITY...PINEVIEW AND CEDAR CREEK. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3185 8361 3206 8361 3212 8358 3212 8344
3213 8341 3213 8337 3211 8335 3211 8333
3209 8331 3184 8349
TIME...MOT...LOC 2239Z 209DEG 22KT 3191 8357
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 2:18 PM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, May 26, 2:18 PM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 218 PM EDT THU MAY 26 2011 ...SEVERE STORMS LIKELY INTO TONIGHT... ...LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS... .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... REGIONAL SURFACE ANALYSIS SHOWS SURFACE TROUGH HAS PROGRESSED INTO THE TENNESSEE VALLEY AND EXTENDS SOUTHWARD INTO NORTHERN ALABAMA AND INTO THE GULF COAST OF MISSISSIPPI AND LOUISIANA. THUNDERSTORM ACTIVITY ALONG AND AHEAD OF THIS FEATURE WAS BEING AIDED BY A BAND OF MID LEVEL VORTICITY SHOWN BY LATEST RUC ANALYSIS WHICH IS AHEAD OF THE MAIN MID LEVEL LOW OVER THE OHIO VALLEY. LOOKING AT THE THERMODYNAMIC PROFILES...ATMOSPHERE IS BECOMING INCREASINGLY CONDUCIVE TO SUPPORT ROBUST UPDRAFTS WITH THE MIXED LAYER CAPE NOW IN EXCESS OF 2000 J/KG ALONG AND NORTH OF THE INTERSTATE 85 CORRIDOR. IN ADDITION...MID LEVEL LAPSE RATES ARE QUITE IMPRESSIVE WITH VALUES NEARING 8 OVER SOUTHERN SECTIONS OF THE FORECAST AREA. PUTTING THIS ALL TOGETHER LEADS ONE TO THE CONCLUSION THAT THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THIS AFTERNOON AND EVENING WITH THE BIGGER QUESTION BECOMING THE EXTENT OF SEVERE EXPECTED. LOOKING AT THE ANALYZED SHEAR VALUES...50 KT CONTOUR AT 850 MB HAS MADE ITS WAY INTO NORTH GA BUT THIS REALLY TAILS OFF TO THE SOUTH WHERE 18Z SOUNDING IS ONLY SHOWING 20 KTS OR SO AT FFC. IN ADDITION...HELICITY VALUES ARE NOT THAT IMPRESSIVE WITH THESE STORMS...SO TORNADO POTENTIAL STILL APPEARS MINIMAL. TO SUM UP...SEVERE WIND THREAT MAINLY ACROSS THE NORTHERN HALF...BUT HAIL LIKELY WITH ANY SUSTAINED UPDRAFTS GIVEN LAPSE RATES AND INCREASED PARTICLE SEPARATION DUE TO FLOW ALOFT. OF NOTE RECENTLY HAS BEEN THE WRF SUITE WHICH HAS BEEN SHOWING THIS ACTIVITY TRANSLATING EASTWARD QUICKLY DURING THE OVERNIGHT HOURS BUT MAINTAINING A GOOD PORTION OF ITS INTENSITY DESPITE THE LOSS OF HEATING. ACTIVITY SHOULD EVENTUALLY WANE LATE TONIGHT AND SHORT TERM MODELS HAVE BEEN IN GENERAL MORE PROGRESSIVE WITH THE PATTERN...SHUNTING MOST OF THE DEEP LAYER MOISTURE EAST OF I75 BY FRIDAY AFTERNOON. WILL STILL STAY ON THE HIGH SIDE OF GUIDANCE GIVEN CONTINUED INSTABILITY ALOFT ON FRIDAY AND THE FACT THAT WINDS REMAIN SOUTH TO SOUTHWEST FOR EASTERN PORTIONS OF THE FORECAST AREA THROUGH LATE FRIDAY AFTERNOON. WITH MID LEVEL TROUGH SHIFTING EAST OF THE AREA BY SATURDAY AND DEEPER MOISTURE CONTINUING TO DECREASE...ENOUGH CONFIDENCE EXISTS TO PULL POPS FOR THE WESTERN HALF OF THE FORECAST AREA AND ADVERTISE JUST 20 POPS FOR THE EXTREME EAST. THIS TOO MAY PROVE TO BE TOO MUCH IN THE END WITH SATURDAY POSSIBLY BEING DRY AREAWIDE. .LONG TERM /SUNDAY THROUGH THURSDAY/...MAIN FEATURE THROUGH THE EXTENDED WILL BE THE DOMINANT UPPER HIGH WHICH BUILDS OVER THE REGION THROUGH EARLY NEXT WEEK. SOME INDICATIONS THAT HIGH RETROGRADES ENOUGH ON MONDAY TO ALLOW PULSE CONVECTION TO DEVELOP OVER THE MOUNTAINS BUT NOT ENOUGH EVIDENCE TO MODIFY EXTENDED PORTION SIGNIFICANTLY AT THIS TIME. && .AVIATION... 18Z UPDATE... SHRA/TSRA ACROSS NW GA WILL MOVE SLOWLY THROUGH THE STATE THIS AFTERNOON AND TONIGHT. EXPECTING TSRA AT ATL BY 21-22Z AND SHOULD CONTINUE THROUGH 01-02Z.ONCE THIS LINE OF STORMS GOES THROUGH SHOULD SEE WINDS CONTINUE OUT OF THE SW TURNING W BY DAYBREAK. WINDS SPEEDS WILL BE IN THE 8-12KT RANGE WITH HIGHER GUST THROUGH 06Z...THEN CALM DOWN INTO THE 4-8KT RANGE 15Z FRI. EXPECTING IFR TO MVFR VSBYS IN AND AROUND ANY SHRA/TSRA DEVELOPMENT. CEILINGS SHOULD STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT WITH A DECK OF IFR CEILINGS MOVING IN AFTER 06Z. THIS LOW DECK WILL LIFT TO MVFR LEVELS THROUGH 15Z THEN SCT OUT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 82 62 87 / 70 40 20 20 ATLANTA 65 82 65 86 / 50 30 10 5 BLAIRSVILLE 62 76 56 82 / 80 40 10 5 CARTERSVILLE 61 81 58 89 / 80 30 10 5 COLUMBUS 67 87 67 91 / 50 30 10 5 GAINESVILLE 63 79 62 85 / 70 40 10 10 MACON 66 86 64 92 / 50 40 20 10 ROME 63 84 56 91 / 70 20 10 5 PEACHTREE CITY 62 83 58 89 / 50 30 10 5 VIDALIA 70 86 69 89 / 30 50 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DADE...DAWSON...FANNIN...FLOYD...GILMER... GORDON...HARALSON...LUMPKIN...MURRAY...PAULDING...PICKENS... POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && DEESE
Hazardous weather outlook, May 26, 6:31 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 631 AM EDT THU MAY 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 631 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY BE SEVERE OVER NORTH GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE SOUTHEASTERN STATES WILL CONTINUE TO WEAKEN AS LOW PRESSURE MOVES THROUGH THE OHIO VALLEY TODAY AND TONIGHT. A TRAILING COLD FRONT WILL APPROACH NORTHWEST GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING WINDS. LARGE HAIL AND AN ISOLATED TORNADO ARE POSSIBLE. .DISCUSSION... A STRONG UPPER LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD FROM THE MID MISSISSIPPI VALLEY INTO THE OHIO VALLEY THROUGH TONIGHT. A MODERATELY UNSTABLE AIR MASS AND STRONG WIND SHEAR WILL SUPPORT SCATTERED TO NUMEROUS THUNDERSTORMS. THE MOST FAVORED AREA FOR ANY SEVERE THUNDERSTORMS WILL BE ATLANTA TO ATHENS NORTHWARD THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...AND AGAIN WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS NORTH GEORGIA.
In the hours before
Local storm report, May 26, 6:25 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG PEACHTREE CITY 33.40N 84.58W
05/26/2011 FAYETTE GA NWS EMPLOYEE
FOUR TREES DOWN.
&&
JLFSpecial weather statement, May 26, 6:25 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT THU MAY 26 2011
GAZ008-009-015-016-023-262300-
625 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN WHITE...
UNION...TOWNS...LUMPKIN AND HALL COUNTIES UNTIL 700 PM EDT...
AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF THUNDERSTORMS ACROSS NORTHEAST GEORGIA INCLUDING
TOWNS...UNION...WHITE...LUMPKIN...AND HALL COUNTIES...MOVING
NORTHEAST AT 15 MPH.
HEAVY RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THESE STORMS. RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND
AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND WINDOWS UNTIL THE
STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3494 8357 3488 8365 3480 8367 3475 8362
3465 8365 3454 8362 3451 8367 3443 8361
3436 8367 3430 8362 3410 8388 3417 8406
3422 8396 3428 8393 3438 8398 3444 8394
3442 8400 3445 8408 3455 8416 3500 8358
TIME...MOT...LOC 2220Z 220DEG 11KT 3453 8402
19Special weather statement, May 26, 6:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT THU MAY 26 2011
GAZ033-045-046-048-057-058-071-262300-
626 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN ROCKDALE...NEWTON...MONROE...BUTTS...DEKALB...HENRY AND FULTON
COUNTIES UNTIL 700 PM EDT...
AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CEDAR GROVE TO BRENT...MOVING NORTHEAST AT
35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS ROCKDALE...NEWTON...MONROE...BUTTS...DEKALB...HENRY AND FULTON
COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CEDAR GROVE...COLLIER...BRENT...HIGH FALLS STATE
PARK...MCKIBBEN...JENKINSBURG...PANTHERSVILLE...GRESHAM PARK...HIDDEN
VALLEY PARK...EAGLES LANDING...FLIPPEN...BLACKSVILLE...STOCKBRIDGE...
MCDONOUGH AND LUELLA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3384 8415 3345 8381 3341 8385 3334 8386
3325 8381 3313 8382 3309 8378 3300 8380
3292 8412 3295 8404 3320 8404 3320 8412
3329 8409 3334 8419 3348 8427 3355 8429
3359 8424 3363 8426 3367 8438
TIME...MOT...LOC 2226Z 240DEG 30KT 3368 8426 3337 8403
3297 8398
16Special weather statement, May 26, 6:30 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT THU MAY 26 2011
GAZ095-262300-
630 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN HOUSTON COUNTY UNTIL 700 PM EDT...
AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HENDERSON...MOVING NORTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
HOUSTON COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HENDERSON...ELKO...GROVE PARK...GROVANIA...MOSS OAK...
MEADOWDALE...HOUSTON LAKE...CLINCHFIELD...SAND BED...KATHLEEN AND
PERRY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3238 8386 3239 8384 3244 8384 3246 8384
3244 8382 3245 8380 3250 8380 3251 8378
3250 8375 3253 8375 3253 8372 3256 8372
3252 8353 3229 8372 3229 8385
TIME...MOT...LOC 2229Z 213DEG 19KT 3231 8384
16Local storm report, May 26, 6:36 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 1 NE LUMPKIN 34.37N 84.03W
05/26/2011 DAWSON GA 911 CALL CENTER
6 TREES AND POWER LINES DOWN.
&&
JLFSpecial weather statement, May 26, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU MAY 26 2011
GAZ108-262315-
639 PM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WILCOX COUNTY UNTIL 715 PM EDT...
AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOUBLE RUN...MOVING NORTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DOUBLE RUN...SEVILLE...PITTS...PLEASANT VIEW...
ROCHELLE...POPE CITY...PINEVIEW AND CEDAR CREEK. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3185 8361 3206 8361 3212 8358 3212 8344
3213 8341 3213 8337 3211 8335 3211 8333
3209 8331 3184 8349
TIME...MOT...LOC 2239Z 209DEG 22KT 3191 8357
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:28 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 47 min |
| May 26, 3:17 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 43 min |
| May 26, 5:16 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 44 min |
| May 26, 1:08 PM EDT | Special Weather Statement | FFC | Dade | 52 min |
| May 26, 1:35 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| May 26, 1:52 PM EDT | Special Weather Statement | FFC | Dade | 38 min |
| May 26, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 52 min |
| May 26, 2:11 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 34 min |
| May 26, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 52 min |
| May 26, 2:38 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| May 26, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Pickens | 32 min |
| May 26, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 44 min |
| May 26, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Union | 44 min |
| May 26, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 33 min |
| May 26, 3:29 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| May 26, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 39 min |
| May 26, 3:37 PM EDT | Special Weather Statement | FFC | Floyd | 23 min |
| May 26, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 47 min |
| May 26, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 40 min |
| May 26, 3:52 PM EDT | Special Weather Statement | FFC | Gordon, Murray | 38 min |
| May 26, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 50 min |
| May 26, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 45 min |
| May 26, 4:20 PM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| May 26, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 38 min |
| May 26, 4:29 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| May 26, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Union | 61 min |
| May 26, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fulton | 46 min |
| May 26, 4:55 PM EDT | Tornado Warning | FFC | Union | 32 min |
| May 26, 4:56 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Stewart | 34 min |
| May 26, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Pickens | 45 min |
| May 26, 5:06 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| May 26, 5:17 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| May 26, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 30 min |
| May 26, 5:22 PM EDT | Tornado Warning | FFC | Towns | 38 min |
| May 26, 5:25 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 35 min |
| May 26, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 49 min |
| May 26, 5:32 PM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 28 min |
| May 26, 5:35 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 25 min |
| May 26, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 22 min |
| May 26, 5:38 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 26, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 33 min |
| May 26, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Douglas, Forsyth, Fulton and 1 more | 40 min |
| May 26, 5:53 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| May 26, 5:56 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 34 min |
| May 26, 6:01 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 29 min |
| May 26, 6:21 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 39 min |
| May 26, 6:25 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 35 min |
| May 26, 6:26 PM EDT | Special Weather Statement | FFC | Butts, DeKalb, Henry, Monroe, Rockdale | 34 min |
| May 26, 6:30 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| May 26, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 42 min |
| May 26, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 39 min |
| May 26, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 41 min |
| May 26, 6:51 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| May 26, 6:53 PM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Gwinnett, Hall | 22 min |
| May 26, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 32 min |
| May 26, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Hall, Jackson and 4 more | 41 min |
| May 26, 7:14 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| May 26, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 50 min |
| May 26, 7:40 PM EDT | Special Weather Statement | FFC | Hancock | 50 min |
| May 26, 7:42 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 33 min |
| May 26, 7:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| May 26, 7:58 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.